# SDR AALA20090921TUL11

- Difficulty date: September 16, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- Aircraft time: 67,551 hours, 36,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAULT DOOR JAMB LOWER DOOR STOP FITTING CRACKED.  INSTALLED NEW FITTING PER SRM 51-30-05.
